# SDR A6WA202101257563

- Difficulty date: December 1, 2020
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 38,480 hours, 39,936 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 601R36008
- Condition: Cracked
- Location: Fs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FWD SURFACE FS 621.00, WL 130.93 TO WL 133.93 CRACKED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED SPRING BRACKET AND CARGO DOOR TRACK AT REPAIR AREA, REF CRJ200 SRM 51-40-11, (REV 38) AND BOMBARDIER REO 601R-53-61-1541 DATED: 2020-12-06, (REV A).  CUT-OUT DAMAGE AREA 5.0 L X 2.100 W, REF BOMBARDIER REO 601R-53-61-1541 DATED: 2020-12-06, (REV A).  PERFORMED HFEC INSPECTION ON CUT-OUT AREA OF AFT PRESSURE BULKHEAD FWD SURFACE FS 621.00, WL 130.93 TO WL 133.93, REF BOMBARDIER REO 601R-53-61-1541 DATED: 2020-12-06, (REV A) AND CRJ200 PART (1) NDTM 51-20-06, (REV 42).  NO INDICATION NOTED.  ET TESTER S/N: 60007150515 CAL DUE: 10-09-2021.  FABRICATED REPAIR PARTS ALUMINUM 2024-T3, SHIM = 4.830 L X 2.400 W X 0.063 D, DOUBLER = 13.880 L X 5.275 W X 0.040 D, AND TRIPLER = 11.870 L X 3.980 W X 0.063 D, REF BOMBARDIER REO 601R-53-61-1541 DATED: 2020-12-06, (REV. A).  APPLIED PROTECTIVE FINISH ON FABRICATED PARTS REF. CRJ200 SRM 51-25-01, (REV.38).  INSTALLED FABRICATED PARTS AT AFT PRESSURE BULKHEAD FWD SURFACE FS 621.00, WL 130.93 TO WL 133.93, REF BOMBARDIER REO 601R-53-61-1541 DATED: 2020-12-06, (REV A).  FABRICATED SHIM FOR CARGO DOOR TRACK, 5.1 L X 7.500 W X 0.063 D, REF BOMBARDIER REO 601R-53-61-1541 DATED: 2020-12-06, (REV A).  APPLIED SURFACE PROTECTION ON CARGO DOOR TRACK SHIM, REF BOMBARDIER REO 601R-53-61-1541 DATED: 2020-12-06, (REV A).  INSTALLED SPRING BRACKET AND CARGO DOOR TRACK ON AFT PRESSURE BULKHEAD, REF SRM 51-42-06, (REV 38).
